Stop taking the Vicoden! Vicoden (sp) GIVES me migraines. My neurologist hospitalized me for a migraine that last 5 WEEKS and there is a treatment they do in the hospital to get rid of the migraine. I forget what the medicine they use is called, but if you google migraines and hospitalization it should tell you.
You are probably getting rebound migraines. If you can, and I know this is HARD, STOP taking all your medication and sometimes that does the trick. You shouldn't take anything for more than two or three days without a break from the medication. I know this is hard, but it really does work.
If you go back to the ER, ask them to give you something along the lines of valium, along with whatever else they are giving you for pain. I've found that if I can relax enough and SLEEP and sleep and sleep, that will often get rid of the thing.
Hang in there, and really, really, try not to take any drugs for a few days and see if that will end it. Trust me, I have had migraines for over 30 years, and rebounds are usually what cause them to last so long.